... mgs and Temazepam detramental?
This is what I found on the website. If you have any more questions, contact your mother's (or any) pharmacist and ask for their opinion :)
morphine ↔ temazepam
Applies to: MS Contin (morphine), temazepam
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2009 • 1 answer
Posted 14 May 2010 • 1 answer
Posted 31 Jul 2010 • 1 answer
Posted 4 Oct 2013 • 1 answer
Posted 24 Mar 2015 • 2 answers